# SDR 2007UALA02928

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 28,435 hours, 7,840 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 21H HAS WRONG SEAT MOUNTED EPL LIGHT STRIP INSTALLED.   REPLACED LIGHT ASSY WITH CORRECT PART. OPS CK GOOD.
